5 doctors weighed in:
I had my period 10 days ago and now I've been spotting but I blead again but it was very watery and color maroon, should I be worried?
5 doctors weighed in

Nicole Bressler
Emergency Medicine
3 doctors agree
In brief: See Ob/gyn
Are you taking birth control pills? If you recently started taking them, spotting is not unusual & will eventually go away once your body is used to them (can take up to 1year depending on the pill).
However, if you are not on birth control, it is best to see your ob/gyn to find the cause of the spotting and what treatment is best. Treatment usually is some form of birth control pill.

In brief: See Ob/gyn
Are you taking birth control pills? If you recently started taking them, spotting is not unusual & will eventually go away once your body is used to them (can take up to 1year depending on the pill).
However, if you are not on birth control, it is best to see your ob/gyn to find the cause of the spotting and what treatment is best. Treatment usually is some form of birth control pill.
Nicole Bressler
Nicole Bressler
Answer assisted by Nicole Bressler, Medical Student
Thank
Dr. Marion Dunn
Psychiatry
In brief: Could be spotting
Sometimes near the end of the menses there are some watery elements as it tries to clean itself up.
I don't think you should be worried unless you have not experienced this before. Just try a pad and keep on going, but take it slowly and rest.

In brief: Could be spotting
Sometimes near the end of the menses there are some watery elements as it tries to clean itself up.
I don't think you should be worried unless you have not experienced this before. Just try a pad and keep on going, but take it slowly and rest.
Dr. Marion Dunn
Dr. Marion Dunn
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors